EconPapers    
Economics at your fingertips  
 

Second-order mollified derivatives and optimization

Crespi Giovanni (), Davide La Torre and Rocca Matteo ()
Additional contact information
Crespi Giovanni: Department of Economics, University of Insubria, Italy
Rocca Matteo: Department of Economics,University of Insubria, Italy

Economics and Quantitative Methods from Department of Economics, University of Insubria

Abstract: The class of strongly semicontinuous functions is considered. For these functions the notion of mollified derivatives, introduced by Ermoliev, Norkin and Wets, is extended to the second order. By means of a generalized Taylor's formula, second order necessary and sufficient conditions are proved for both unconstrained and constrained optimization

Keywords: Mollifiers; optimization; smooth approximations; strong semicontinuity (search for similar items in EconPapers)
Pages: 19 pages
Date: 2002-03
New Economics Papers: this item is included in nep-mic
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.eco.uninsubria.it/RePEc/pdf/QF2002_9.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ins:quaeco:qf0204

Access Statistics for this paper

More papers in Economics and Quantitative Methods from Department of Economics, University of Insubria Contact information at EDIRC.
Bibliographic data for series maintained by Segreteria Dipartimento ().

 
Page updated 2025-03-19
Handle: RePEc:ins:quaeco:qf0204